Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 2013, Volume 68, Issue 5, Pages 963–965
DOI: https://doi.org/10.1070/RM2013v068n05ABEH004866
(Mi rm9541)
 

This article is cited in 33 scientific papers (total in 33 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

New case of integrability of dynamic equations on the tangent bundle of a 3-sphere

M. V. Shamolin

Moscow State University
References:
Funding agency Grant number
Russian Foundation for Basic Research 12-01-00020-а
Presented: A. V. Mikhalev
Accepted: 05.08.2013
Bibliographic databases:
Document Type: Article
MSC: 70E40, 70E45
Language: English
Original paper language: Russian
Citation: M. V. Shamolin, “New case of integrability of dynamic equations on the tangent bundle of a 3-sphere”, Russian Math. Surveys, 68:5 (2013), 963–965
Citation in format AMSBIB
\Bibitem{Sha13}
\by M.~V.~Shamolin
\paper New case of integrability of dynamic equations on the tangent bundle of a~3-sphere
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 5
\pages 963--965
\mathnet{http://mi.mathnet.ru//eng/rm9541}
\crossref{https://doi.org/10.1070/RM2013v068n05ABEH004866}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3059469}
\zmath{https://zbmath.org/?q=an:06255738}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68..963S}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000329123400009}
\elib{https://elibrary.ru/item.asp?id=21277007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891918183}
Linking options:
  • https://www.mathnet.ru/eng/rm9541
  • https://doi.org/10.1070/RM2013v068n05ABEH004866
  • https://www.mathnet.ru/eng/rm/v68/i5/p185
  • This publication is cited in the following 33 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024